Acute coronary syndrome due to midazolam use: Kounis syndrome during a transurethral prostatectomy.
Аннотация
Developments in the drugs industry are leading to more rare drug side effects being encountered in clinical practice. Of these side effects, allergic reactions and hypersensitivity are seen in the usage of a large group of drugs such as antibiotics, analgesics, antineoplastics, contrast agents, corticosteroids, intravenous anesthetics, nonsteroidal anti-inflammatory drugs, and proton pump inhibitors. One important result of these reactions is acute coronary syndrome, which may have serious life-threatening results. This syndrome was first described in 1991 by Kounis as an 'allergic angina syndrome progressing to acute myocardial infarction', and thereafter called 'allergic myocardial infarction'. This case report presents a 70-year-old male who had angina and dyspnea after administration of midazolam at the beginning of a transurethral prostatectomy operation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.